MathSciNet Relay Station
MathSciNet bibliographic data
MR1682576 62L20 (34C99 93E35)
Benaïm, Michel; Hirsch, Morris W. Stochastic approximation algorithms with constant step size whose average is cooperative. Ann. Appl. Probab. 9 (1999), no. 1, 216–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement